# SDR VNAA2024062711101

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 30,735 hours, 23,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Bs 985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNTURE/GASH IN AIRCRAFT SKIN NEAR PANEL 196DR. / REO 670-53-61-2302 REPAIR TO FUSELAGE SKIN PANEL AND FRAME BTW FS985.00 - FS1015.00 & BTW STR19R - STR22R.
